On cluster sets of arbitrary functions

L. Zajíček

Fundamenta Mathematicae (1974)

  • Volume: 83, Issue: 3, page 197-217
  • ISSN: 0016-2736

How to cite


Zajíček, L.. "On cluster sets of arbitrary functions." Fundamenta Mathematicae 83.3 (1974): 197-217. <http://eudml.org/doc/214694>.

author = {Zajíček, L.},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {3},
pages = {197-217},
title = {On cluster sets of arbitrary functions},
url = {http://eudml.org/doc/214694},
volume = {83},
year = {1974},

AU - Zajíček, L.
TI - On cluster sets of arbitrary functions
JO - Fundamenta Mathematicae
PY - 1974
VL - 83
IS - 3
SP - 197
EP - 217
LA - eng
UR - http://eudml.org/doc/214694
ER -

Citations in EuDML Documents

  1. Luděk Zajíček, Sets of σ -porosity and sets of σ -porosity ( q )
  2. David Preiss, Luděk Zajíček, On the symmetry of approximate Dini derivates of arbitrary functions
  3. Luděk Zajíček, On the symmetry of Dini derivates of arbitrary functions
  4. Luděk Zajíček, On approximate Dini derivates and one-sided approximate derivatives of arbitrary functions
  5. Viktoriia Bilet, Oleksiy Dovgoshey, Jürgen Prestin, Two ideals connected with strong right upper porosity at a point
  6. Luděk Zajíček, Differentiability of the distance function and points of multi-valuedness of the metric projection in Banach space

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.